City Research Online

Koszul-Morita duality

Chuang, J., Lazarev, A. & Mannan, W. (2016). Koszul-Morita duality. Journal of Noncommutative Geometry, 10(4), pp. 1541-1557. doi: 10.4171/JNCG/265


We construct a generalization of Koszul duality in the sense of Keller-Lefèvre for not necessarily augmented algebras. This duality is closely related to classical Morita duality and specializes to it in certain cases.

Publication Type: Article
Subjects: Q Science > QA Mathematics
Departments: School of Science & Technology > Mathematics
Text - Accepted Version
Download (281kB) | Preview



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login